MathSciNet Relay Station
MathSciNet bibliographic data
MR891648 (88h:46089) 46G20 (32A15 58B12)
Ryan, Raymond A. Holomorphic mappings on $l\sb 1$. Trans. Amer. Math. Soc. 302 (1987), no. 2, 797–811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement